MAUDE Adverse Event Report: ZIMMER KNEE CREATIONS, INC. KNEE CREATIONS SUBCHONDROPLASTY KNEE KIT 5CC, END-DELIVERY, 11GA. X 120MM; BONE SUBSTITUTE MATERIAL

ZIMMER KNEE CREATIONS, INC. KNEE CREATIONS SUBCHONDROPLASTY KNEE KIT 5CC, END-DELIVERY, 11GA. X 120MM; BONE SUBSTITUTE MATERIAL
Model Number N/A
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Codes Pain (1994); Swelling (2091)
Date of Event 07/16/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).The complainant has indicated that the product will not be returned to zimmer biomet for investigation, as the device was used.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.Investigation incomplete.
 
Event or Problem Description
It was reported that a patient experienced pain, swelling and sensitivity with medial tenderness following a subchondroplasty procedure utilizing an accufill injection.The patient was instructed to continue neurontin and pain medication for pain management.No intraoperative complications were identified and no extravasation was identified at the conclusion of the initial surgery.Attempts have been made for additional information, however, no additional information is available at this time.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The product was evaluated through manufacturing review and the reported event was confirmed through review of medical records.The device history records were reviewed and no discrepancies were identified.A definitive root cause could not be determined with the information provided.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
KNEE CREATIONS SUBCHONDROPLASTY KNEE KIT 5CC, END-DELIVERY, 11GA. X 120MM
Common Device Name
BONE SUBSTITUTE MATERIAL
Manufacturer (Section D)
ZIMMER KNEE CREATIONS, INC.
841 springdale drive
exton PA 19341
MDR Report Key10566444
Report Number3008812173-2020-00016
Device Sequence Number3552607
Product Code OJH
UDI-Device Identifier00889024205321
UDI-Public(01)00889024205321
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/29/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/11/2022
Device Model NumberN/A
Device Catalogue Number414.503
Device Lot NumberKC06401
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 08/24/2020
Supplement Date Received by Manufacturer01/29/2021
Initial Report FDA Received Date09/22/2020
Supplement Report FDA Received Date01/29/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age55 YR
Patient Weight109